Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 210, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2023, 3:47 AM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2023, 3:47 AM MDT (09:47 UTC)
- Expired
- Jun 22, 2023, 4:30 AM MDT
- In force
- 43 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 131 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:58 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
545
WUUS55 KPUB 220947
SVRPUB
COC011-061-099-221030-
/O.NEW.KPUB.SV.W.0210.230622T0947Z-230622T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
347 AM MDT Thu Jun 22 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
Central Kiowa County in southeastern Colorado...
Northern Bent County in southeastern Colorado...
* Until 430 AM MDT.
* At 346 AM MDT, severe thunderstorms were located along a line
extending from near Eads to near Las Animas, moving southeast at 20
mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Las Animas, Eads, Wiley, Sheridan Lake, Neeoshe Reservoir, McClave,
Chivington, Brandon, Sweetwater Reservoir, Hasty, Neegronda
Reservoir, Queens Reservoir, John Martin Reservoir, Caddoa and Fort
Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3861 10216 3779 10292 3807 10335 3861 10284
TIME...MOT...LOC 0946Z 295DEG 18KT 3856 10277 3810 10323
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT1 follow-up statement
362
WWUS55 KPUB 221020
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
420 AM MDT Thu Jun 22 2023
COC011-061-099-221030-
/O.CON.KPUB.SV.W.0210.000000T0000Z-230622T1030Z/
Prowers CO-Kiowa CO-Bent CO-
420 AM MDT Thu Jun 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM MDT
FOR NORTHWESTERN PROWERS...CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 420 AM MDT, severe thunderstorms were located along a line
extending from near Chivington to near John Martin Reservoir, moving
southeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Eads, Wiley, Sheridan Lake, Neeoshe Reservoir, McClave, Chivington,
Brandon, Sweetwater Reservoir, Hasty, Neegronda Reservoir, Queens
Reservoir, John Martin Reservoir, Caddoa and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3861 10216 3783 10289 3810 10320 3861 10273
TIME...MOT...LOC 1020Z 300DEG 30KT 3848 10254 3802 10300
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:43 AM MDT, 4 minutes earlier.
Area forecast discussion, Jun 22, 3:43 AM MDT, 4 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 343 AM MDT Thu Jun 22 2023 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Thu Jun 22 2023 Key Messages: 1) Strong to severe thunderstorms are possible again today, mainly along and east of the I-25 corridor. Main threats will be 1 inch hail, 60 mph wind gusts, torrential rainfall, and potential flash flooding. Currently.. Water vapor imagery shows high pressure to our south and a broad trough draped across the western conus, leaving Colorado in moist southwesterly flow aloft, and moist southerly and easterly flow at the surface. Embedded shortwave energy sparked earlier thunderstorm activity, which has lingered into the early morning hours, with strong to severe storms still moving through portions of Crowley and Kiowa counties as of 3am. Northerly winds have moved in behind these showers and thunderstorms, though not much change in temperatures or dew points can be seen in areas that the boundary has already passed through. Temperatures are still in the 60s for most of our plains locations, with dew points still in the 50s and abundant cloud cover still in place as well. This morning.. High res model guidance keeps persistent showers and thunderstorms on our far eastern plains until around 8am this morning. Easterly winds and moist outflow from departing convection will help to set the stage for today. If cloud cover sticks around later than expected, we could end up seeing much cooler temperatures than currently forecast, as well as a decreased threat for severe thunderstorm development. Temperatures could range from low 80s on the plains where we see clear skies, to low 70s where clouds linger. The amount of clearing that we see this morning will make or break today's severe weather potential. Today and Tonight.. Another round of embedded shortwave energy in broad southwesterly flow aloft will likely bring about another round of showers and thunderstorms by the late morning hours today. CAMs show storms firing along and east of the Continental Divide by around 1pm, and, with around 40kts of forecast bulk shear, should be able to keep themselves organized as they come off the terrain by around 3pm. As long as we can clear out early enough, anywhere from 1500 to 2500 J/Kg of SBCAPE will likely be present over much of the I-25 corridor, with highest amounts trending over the Raton Mesa and the Pikes Peak region. Steep lapse rates will be supportive of another round of potentially large hail, and dCAPE values over 1500 J/Kg suggest that we could potentially see wind gusts up to 60 mph as well. The most likely mode of severe for today could easily end up being flash flooding, especially given the antecedent conditions across El Paso and Pueblo counties. Pwats are expected to be over 160% of normal yet again for this afternoon. The tornado threat seems lower for today, though it still cannot be completely ruled out, especially on our far southern plains. Convection looks to wrap up earlier tonight, especially south of highway 50, though we could see some lingering sub-severe activity as late as midnight tonight. .LONG TERM...(Friday through Wednesday) Issued at 342 AM MDT Thu Jun 22 2023 Key messages: 1) Drying and warming pattern this weekend into the next week. Friday...An upper low will push into the Great Basin Friday morning, while a ridge of high pressure persists over the southern plains of the US. Expect some lingering convection over the southeast corner of CO early Fri morning, then as the upper low edges to the northeast through the day, models hint at some isolated convection firing back up along the eastern border. SPC does indicate a Slight area for severe weather along the eastern border, which will depend heavily on whether the upper low crossing the northern Rockies late in the day stays to the north, or strays south. For now will keep convection isolated, and warm temps up to seasonal norms with highs around 80F for the high valleys, and 80s to lower 90s for the plains. Saturday through Wednesday...Long range models show the ridge of high pressure to the south flattening out and covering much of the desert sw and southern plains. This will keep an essentially dry and very warm bubble over the forecast area, with just some isolated convection possible over the higher terrain each day. There is one noticeable difference between the extended operational models though. Which the EC keeps the broad ridge in place, the GFS starts to shunt the ridge to the east for Tue and Wed. This will open up the Four Corners to increasing southwest flow aloft and moisture advection into western CO, which in turn increases convection chances for the higher terrain by mid-week. For now will stick with a drier forecast and temps climbing to seasonal normals each day over the weekend, then warming to above normal levels by Tue and Wed. Moore && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 342 AM MDT Thu Jun 22 2023 KCOS and KPUB..MVFR ceilings and visibilities are possible until around 15Z this morning, as departing showers and thunderstorms continue in the vicinity of both stations. Expecting clearing skies, VFR conditions and southeasterly winds at both terminals through the late morning and early afternoon hours, with another round of showers and thunderstorms moving in later this afternoon and this evening. Some storms could be severe, especially near KCOS. Gusty and erratic outflow winds are expected near thunderstorms today. At KALS..VFR conditions are expected for the next 24 hours. Southwesterly winds are expected to gust up to 30kt this afternoon, and sky conditions are expected to remain mostly clear through the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...EHR LONG TERM...MOORE AVIATION...EHR
Hazardous weather outlook, Jun 21, 11:00 AM MDT, 16 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1100 AM MDT Wed Jun 21 2023 COZ058>089-093>099-221700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1100 AM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight ...DANGEROUS SEVERE THUNDERSTORMS EXPECTED OVER THE PIKES PEAK REGION LATER THIS EVENING.... Intense severe thunderstorms are very likely over the Pikes Peak region later this evening. Very large hail...2 inches in diameter or greater...will be possible, along with damaging winds over 70 mph. There is also a low chance of a tornado. In addition to the severe weather threat, the FLASH FLOOD threat will be high this evening over the Pikes Peak region. The severe thunderstorm activity is expected to develop after 9 pm tonight and potentially last into the early morning hours. For this afternoon and early evening, isolated strong to severe thunderstorms may develop over most of the plains, with the best chance of storms developing north and east of a line from Pueblo to Kim. Large hail, damaging winds and an isolated tornado cannot be ruled out. For late tonight over the plains, there is quite a bit of uncertainty on the evolution of thunderstorm movement over the region. However the threat is high enough that a band of strong to severe storms may move across the far eastern plains during the late night time period. Flash flooding, damaging winds, large hail and isolated tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered showers and thunderstorms are expected for Thursday, mainly along and east of the Continental Divide in the late morning, and spreading into the I-25 corridor and the eastern plains through the afternoon and evening hours. Some storms could become severe, especially across the Palmer Divide, with main threats being 1 inch hail, 60 mph winds, and torrential rainfall. On Friday, isolated strong to severe storms will be possible across our eastern plains. Much warmer temperatures through this period will lead to another surge in runoff from the last of the high mountain snowpack, especially across the Arkansas basin. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be very likely over the plains, and especially the greater EL PASO COUNTY region. NWS PUB STAFF - Hodanish
In the hours before
Local storm report, Jun 22, 1:40 AM MDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
140 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM Hail 2 WNW Blende 38.26N 104.61W
06/22/2023 M1.00 inch Pueblo CO Trained Spotter
&&Local storm report, Jun 22, 1:41 AM MDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
141 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Flash Flood 2 WNW Blende 38.26N 104.61W
06/22/2023 Pueblo CO Trained Spotter
Water rescues reported near Santa Fe and
northbound I-25 onramp.
&&Special weather statement, Jun 22, 2:01 AM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 AM MDT Thu Jun 22 2023
COZ089-220830-
Crowley County CO-
201 AM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of northern Crowley
County through 230 AM MDT...
At 201 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Crowley, or 34 miles northwest of La Junta, moving
northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northern Crowley
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3852 10372 3834 10361 3829 10393 3840 10399
3852 10379
TIME...MOT...LOC 0801Z 237DEG 12KT 3838 10394
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
PSLocal storm report, Jun 22, 2:21 AM MDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
221 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM Flood Fountain 38.68N 104.71W
06/22/2023 El Paso CO Law Enforcement
Road closed due to flooding.
&&Local storm report, Jun 22, 3:21 AM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
321 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM Flood 2 SE Fountain 38.66N 104.69W
06/22/2023 El Paso CO Law Enforcement
Road Flooded and Impassible.
&&Local storm report, Jun 22, 3:22 AM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
322 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM Flood 3 NE Fountain 38.71N 104.67W
06/22/2023 El Paso CO Law Enforcement
Road flooded and impassible.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 22 min |
| Jun 21, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 46 min |
| Jun 21, 6:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| Jun 21, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 21 min |
| Jun 21, 7:09 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | El Paso | 17 hr |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | El Paso | 29 hr |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | Pueblo | 16 hr |
| Jun 21, 7:19 PM MDT | Flash Flood Warning | PUB | Bent | 2 hr |
| Jun 21, 7:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 21, 7:40 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
| Jun 21, 8:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 21, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 21, 8:48 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 21, 9:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 21, 9:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 34 min |
| Jun 21, 9:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 21, 9:19 PM MDT | Special Weather Statement | PUB | Cheyenne | 26 min |
| Jun 21, 9:27 PM MDT | Flash Flood Warning | PUB | El Paso | 6 hr |
| Jun 21, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 21, 9:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 21, 9:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 62 min |
| Jun 21, 9:52 PM MDT | Tornado Warning | PUB | El Paso | 38 min |
| Jun 21, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 21, 10:12 PM MDT | Flash Flood Warning | PUB | Crowley | 3 hr |
| Jun 21, 10:28 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 32 min |
| Jun 21, 10:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 34 min |
| Jun 21, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 31 min |
| Jun 21, 11:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Jun 21, 11:11 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jun 21, 11:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jun 21, 11:30 PM MDT | Tornado Warning | PUB | Pueblo | 15 min |
| Jun 21, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 53 min |
| Jun 22, 12:05 AM MDT | Tornado Warning | PUB | Pueblo | 25 min |
| Jun 22, 12:12 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 48 min |
| Jun 22, 12:33 AM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Jun 22, 12:45 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 30 min |
| Jun 22, 12:48 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 42 min |
| Jun 22, 1:16 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 22, 1:24 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 66 min |
| Jun 22, 1:36 AM MDT | Tornado Warning | PUB | Crowley, Otero, Pueblo | 24 min |
| Jun 22, 2:01 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 22, 2:02 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 43 min |
| Jun 22, 2:27 AM MDT | Severe Thunderstorm Warning | PUB | Crowley | 48 min |
| Jun 22, 2:46 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 44 min |
| Jun 22, 3:15 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 45 min |
| Jun 22, 3:27 AM MDT | Areal Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jun 22, 4:24 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 51 min |
| Jun 22, 5:12 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 48 min |
| Jun 22, 5:49 AM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 22, 6:09 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| Jun 22, 10:32 AM MDT | Flood Watch | PUB | El Paso | 11 hr |
| Jun 22, 10:54 AM MDT | River Flood Warning | PUB | Pueblo | 2 hr |
| Jun 22, 1:27 PM MDT | River Flood Warning | PUB | Pueblo | 40 hr |
| Jun 22, 1:27 PM MDT | Special Weather Statement | PUB | 48 min | |
| Jun 22, 1:30 PM MDT | River Flood Watch | PUB | Crowley, Otero | 7 hr |
| Jun 22, 1:30 PM MDT | River Flood Watch | PUB | Otero | 12 hr |
| Jun 22, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| Jun 22, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jun 22, 4:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 22, 5:42 PM MDT | Special Weather Statement | PUB | Douglas | 33 min |
| Jun 22, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.